# SDR UPS05443973

- Difficulty date: February 8, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 994 TO BS 995 RBL 98 SEAT TRACK CRACKED (CRACK LENGTH 1 INCH).  M/ DECK BS 970 TO BS 995 RBL 98 TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
